MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX AR-200 CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. ARTHREX AR-200 CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number ARTHREX AR-200 CONSOLE
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 9/28/2023, it was reported by a sales representative via sems-06043745 that an ar-200c arthrex ar-200 console would not power on during a case.This was discovered during an unspecified procedure, with no patient harm.
 
Additional Manufacturer Narrative
An oem notification was sent to the supplier on 10/04/2023.At the time of the investigation assessment, no information has been provided to arthrex product surveillance that would allow an investigation into the allegation to be conducted.Should additional information be provided, the complaint record will be reopened and reassessed.The reported allegation within this record will be trended as a part of the arthrex product quality complaint trending process.

Brand Name
ARTHREX AR-200 CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17987269
Report Number1220246-2023-08306
Device Sequence Number7221769
Product Code HWE
UDI-Device Identifier00888867200685
UDI-Public00888867200685
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX AR-200 CONSOLE
Device Catalogue NumberAR-200C
Device Lot Number10263787
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown